Alert archive / New Mexico / High Wind Warnings in 2005

High Wind Warning 12, NWS Midland/Odessa, TX

December 2, 2005Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Dec 2, 2005, 2:51 AM MST for Eddy County, New Mexico. It took effect at Dec 2, 2005, 11:00 AM MST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2005, 2:51 AM MST (09:51 UTC)
In effect from
Dec 2, 2005, 11:00 AM MST
Expired
Dec 3, 2005, 5:00 PM MST
In force
30 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2929 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 020951
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 AM CST FRI DEC 2 2005

...STRONG WINDS LIKELY ACROSS THE GUADALUPE MOUNTAINS TODAY
THROUGH SATURDAY...

.FAST WESTERLY FLOW ALOFT WILL RESULT IN HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS TODAY THROUGH SATURDAY. WEST TO SOUTHWEST
WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 60 MPH...WILL BE POSSIBLE.
THESE STRONG WINDS WILL BEGIN TO DIMINISH SATURDAY EVENING.

NMZ027-TXZ258-022200-
/O.UPG.KMAF.HW.A.0008.051202T1800Z-051204T0000Z/
/O.NEW.KMAF.HW.W.0012.051202T1800Z-051204T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
251 AM MST FRI DEC 2 2005

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH... WITH GUSTS TO NEAR 60
MPH...ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS BEGINNING LATE
THIS MORNING AND CONTINUING THROUGH MUCH OF THE DAY SATURDAY.
THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH
GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE
VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
5 follow-up statements
000 
WWUS74 KMAF 021932
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CST FRI DEC 2 2005

...STRONG WINDS LIKELY ACROSS THE GUADALUPE MOUNTAINS TONIGHT
THROUGH SATURDAY...

.FAST WESTERLY FLOW ALOFT WILL RESULT IN HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS TONIGHT THROUGH SATURDAY. SOUTHWEST WINDS OF
35 TO 45 MPH...WITH GUSTS NEAR 65 MPH...WILL BE POSSIBLE. THESE
STRONG WINDS WILL BEGIN TO DIMINISH SATURDAY EVENING.

NMZ027-TXZ258-030345-
/O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
1232 PM MST FRI DEC 2 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY. 

SOUTHWEST WINDS OF 35 TO 45 MPH... WITH GUSTS TO NEAR 65
MPH...ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS TONIGHT AND
SATURDAY. THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180
THROUGH GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH
PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 031010
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 AM CST SAT DEC 3 2005

...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS
TODAY...

.STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS THROUGH TODAY.  WEST TO SOUTHWEST WINDS OF 35
TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...WILL BE POSSIBLE.  THESE
STRONG WINDS WILL BEGIN TO DIMINISH BY SATURDAY EVENING.

NMZ027-TXZ258-031815-
/O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
310 AM MST SAT DEC 3 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65
MPH...ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY.  THESE
WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE
PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES.
HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE
ROUTE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 031013
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
413 AM CST SAT DEC 3 2005

...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS
TODAY...

.STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS THROUGH TODAY.  WEST TO SOUTHWEST WINDS OF
35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...WILL BE POSSIBLE. 
THESE STRONG WINDS WILL BEGIN TO DIMINISH BY SATURDAY EVENING.

NMZ027-TXZ258-032200-
/O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
313 AM MST SAT DEC 3 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR
65 MPH...ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY. 
THESE WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH
GUADALUPE PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE
VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN
ALTERNATE ROUTE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 031436
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
836 AM CST SAT DEC 3 2005

...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS
TODAY...

.STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS THROUGH TODAY. WEST
TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...
WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH BY
THIS EVENING.

TXZ074-032245-
/O.EXB.KMAF.HW.W.0012.051203T1500Z-051204T0000Z/
DAVIS/APACHE MOUNTAINS AREA-
INCLUDING THE CITY OF...ALPINE
836 AM CST SAT DEC 3 2005

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65
MPH...ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY. THESE WINDS
WILL MAKE TRAVEL HAZARDOUS ON STATE ROUTES 118 AND 166 THROUGH THE
DAVIS MOUNTAINS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE
VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN
ALTERNATE ROUTE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ027-TXZ258-032245-
/O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
736 AM MST SAT DEC 3 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON.

WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR
65 MPH...ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY. THESE
WINDS WILL MAKE TRAVEL HAZARDOUS ON U.S. 62/180 THROUGH GUADALUPE
PASS...ESPECIALLY FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES.
HIGH PROFILE VEHICLES MAY NEED TO CONSIDER TAKING AN ALTERNATE
ROUTE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 032054
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 PM CST SAT DEC 3 2005

...HIGH WIND EVENT WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS
TODAY...

.STRONG WESTERLY WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS THROUGH TODAY. WEST
TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR 65 MPH...
WILL BE POSSIBLE. THESE STRONG WINDS WILL BEGIN TO DIMINISH BY
THIS EVENING.

NMZ027-TXZ074-258-040000-
/O.CON.KMAF.HW.W.0012.000000T0000Z-051204T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
254 PM CST SAT DEC 3 2005 /154 PM MST SAT DEC 3 2005/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON. 

WEST TO SOUTHWEST WINDS OF 35 TO 45 MPH...WITH GUSTS TO NEAR
65 MPH...ARE EXPECTED ACROSS THE DAVIS MOUNTAINS TODAY. THESE
WINDS WILL MAKE TRAVEL HAZARDOUS ON STATE ROUTES 118 AND
166 THROUGH THE DAVIS MOUNTAINS...ESPECIALLY FOR MOTORISTS
DRIVING HIGH PROFILE VEHICLES. HIGH PROFILE VEHICLES MAY NEED TO
CONSIDER TAKING AN ALTERNATE ROUTE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.  SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Dec 2, 2:14 AM MST, 37 minutes earlier.

Area forecast discussion, Dec 2, 2:14 AM MST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 AM CST FRI DEC 2 2005

.SHORT TERM...
CLEAR SKIES ACROSS MUCH OF THE FORECAST AREA EARLY THIS
MORNING...WITH THE EXCEPTION OF A FEW HIGH CLOUDS MOVING ACROSS THE
SOUTHEAST NEW MEXICO PLAINS. TEMPERATURES HAVE DROPPED QUICKLY
ACROSS THE PLAINS AREAS WITH THE DRY AIR AND LIGHT WINDS. MOUNTAIN
THERMAL BELT SHOWS UP QUITE NICELY ON IR SATELLITE IMAGERY (49 AT
GDP VERSUS 28 AT CNM AT 08Z).

A SERIES OF SHORTWAVES WILL MOVE ACROSS FAR WEST TEXAS AND SOUTHEAST
NEW MEXICO TODAY WITHIN THE WESTERLY MID LEVEL FLOW. NAM-40 CROSS
SECTIONAL DATA THROUGH THE GUADALUPE MOUNTAINS SHOWS INCREASING
DOWNWARD VERTICAL MOTION BRINGING STRONGER MID LEVEL WINDS DOWNWARD
TODAY AND TONIGHT...ENOUGH SO FOR A MARGINAL HIGH WIND EVENT. THE
STRONGEST WINDS WILL PROBABLY BE ABOVE 6000 FT. A MORE WELL DEFINED
MOUNTAIN WAVE WILL FORM SATURDAY...WITH STRONGER WINDS LIKELY. WE
WILL GO AHEAD AND UPGRADE THE PREVIOUS HIGH WIND WATCH TO A WARNING
THROUGH SATURDAY AFTERNOON. SURFACE LOW PRESSURE WILL BE DEVELOPING
ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. THE
TIGHTEST SURFACE PRESSURE GRADIENT WILL BE ORIENTED ACROSS THE
NORTHERN THIRD OF THE AREA...WHERE BREEZY WESTERLY WINDS WILL
RESULT. WINDS SHOULD STAY BELOW ADVISORY CRITERIA...BUT DO HAVE
20-30 MPH WINDS TRENDED ACROSS EDDY AND LEA COUNTIES. THERMAL
RIDGING WILL ENHANCE ALONG THE SURFACE TROUGH. TEMPERATURES MAY
APPROACH RECORD VALUES THIS AFTERNOON (RECORD HIGH FOR KMAF TODAY IS
80 SET IN 1995).

A WEAK COLD FRONT WILL WORK ITS WAY SOUTH THROUGH THE SOUTH PLAINS
TONIGHT. THIS FEATURE MAY APPROACH THE NORTHERN PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS AFTER MIDNIGHT. OTHERWISE...LOOK FOR
OVERNIGHT MINS TO BE WARMER WITH SOUTHWEST WINDS STAYING UP AND
INCREASING HIGH LEVEL CLOUD COVER.

.LONG TERM...
ZONAL FLOW ACROSS THE CENTRAL U.S. WILL GAVE WAY TO A BROAD TROUGH
MOVING IN BY THE WEEKEND WITH VARIOUS LOBES OF IT CONTINUING THROUGH
THE REMAINDER OF THE FORECAST.

LONG TERM WILL BEGIN WITH A CONTINUATION OF WINDY CONDITIONS FROM
SHORT TERM.  MODELS STILL SHOWING A GOOD MOUNTAIN WAVE SIGNATURE
SATURDAY OVER THE GUADALUPES SO WILL CONTINUE HIGH WIND WARNING FOR
GDP THROUGH SATURDAY AFTERNOON.  THE VARIOUS MOS GUIDANCES ALSO
SUPPORT NEED FOR HIGH WIND WARNING WITH STRONGEST WIND EXPECTED
DURING THE AFTERNOON.

WITH A STRONG SURFACE LOW TO OUR NORTHEAST CAN EXPECT A WARM AND AND
FAIRLY STRONG WEST WIND SATURDAY ACROSS THE FORECAST AREA.  BOTH ETA
AND AVN SHOWS A COLD FRONT APPROACHING THE NORTHEAST CWA SATURDAY
AFTERNOON BUT HANGING UP.  FRONT FINALLY SURGES WESTWARD LATE
SUNDAY.  TEMPS REBOUND HAVE LITTLE TIME TO REBOUND BEFORE ANOTHER
STRONG FRONT MOVES THROUGH ON WEDNESDAY KNOCKING DOWN TEMPS THROUGH
REMAINDER OF WEEK.

&&

.FIRE WEATHER...
WILL CONTINUE THE RED FLAG WARNING ACROSS THE SOUTHEAST NEW MEXICO
PLAINS...THE GUADALUPE AND SOUTHERN SACRAMENTO MOUNTAINS...AND
CULBERSON COUNTY AS 20-FOOT WIND SPEEDS INCREASE TO ABOVE 20 MPH AND
RH/S DROP BELOW 15 PCT.  THE RED FLAG WARNING WILL RUN FROM 11 AM
MST UNTIL 6 PM MST.  WILL HAVE TO MONITOR CONDITIONS FOR SIMILAR
EVENT ON SATURDAY.  WILL DEFINITELY HAVE THE WIND ACROSS THE
GUADALUPES SATURDAY BUT IT APPEARS INCREASING MOISTURE WILL KEEP
RH SHORT OF CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              79  48  80  38 /   0   0   0   0
CARLSBAD NM                77  46  78  43 /   0   0   0   0
DRYDEN TX                  79  46  82  52 /   0   0   0   0
FORT STOCKTON TX           81  53  82  52 /   0   0   0   0
GUADALUPE PASS TX          70  48  74  41 /   0   0   0   0
HOBBS NM                   76  44  79  43 /   0   0   0   0
MARFA TX                   72  35  73  41 /   0   0   0   0
MIDLAND INTL AIRPORT TX    79  45  80  41 /   0   0   0   0
ODESSA TX                  80  47  79  41 /   0   0   0   0
WINK TX                    85  44  85  44 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM NOON CST FRIDAY TO 6 PM CST SATURDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

     RED FLAG WARNING FROM NOON CST FRIDAY TO 7 PM CST FRIDAY FOR THE
     FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
     GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
     AND SOUTHERN LEA COUNTY.

TX...RED FLAG WARNING FROM NOON CST FRIDAY TO 7 PM CST FRIDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS...AND VAN HORN AND
     HIGHWAY 54 CORRIDOR.

     HIGH WIND WARNING FROM NOON CST FRIDAY TO 6 PM CST SATURDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

21/72
Hazardous weather outlook, Dec 1, 12:22 PM MST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
122 PM CST THU DEC 1 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-021200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
122 PM CST THU DEC 1 2005 /1222 PM MST THU DEC 1 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS ARE EXPECTED OVER THE GUADALUPE MOUNTAINS FRIDAY AND
SATURDAY. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 60
MPH WILL BE POSSIBLE...AND A HIGH WIND WATCH REMAINS IN EFFECT
FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. IN
ADDITION...THESE STRONG WINDS...ALONG WITH LOW RELATIVE
HUMIDITIES AND HIGH FIRE DANGER WILL PROMOTE RAPID FIRE GROWTH
AND SPREAD ACROSS SOUTHEASTERN NEW MEXICO AND FAR WEST TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

High Wind Warnings in New Mexico, 2005High Wind Warnings in Texas, 2005Every high wind warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.